Resonances of relativistic Schrödinger operators with homogeneous electric fields
Annales de l'I.H.P. Physique théorique, Volume 61 (1994) no. 2, p. 205-221
@article{AIHPA_1994__61_2_205_0,
     author = {Fan, Qihong},
     title = {Resonances of relativistic Schr\"odinger operators with homogeneous electric fields},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {61},
     number = {2},
     year = {1994},
     pages = {205-221},
     zbl = {0812.35146},
     mrnumber = {1311065},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1994__61_2_205_0}
}
Fan, Qihong. Resonances of relativistic Schrödinger operators with homogeneous electric fields. Annales de l'I.H.P. Physique théorique, Volume 61 (1994) no. 2, pp. 205-221. http://www.numdam.org/item/AIHPA_1994__61_2_205_0/

[AC] J. Aguillar, J.M. Combes, A class of analytic perturbations for one-body Schrödinger Hamiltonians, Comm. Math. Phys., Vol. 22, 1971, pp. 269-279. | MR 345551 | Zbl 0219.47011

[BC] E. Balslev, J.M. Combes, Spectral properties of many-body Schrödinger operators with dilation analytic interactions, Comm. Math. Phys., Vol. 22, 1971, pp. 280-294. | MR 345552 | Zbl 0219.47005

[CMS] R. Carmona, W.C. Masters, B. Simon, Relativistic Schrödinger operators: Asymptotic behavior of the eigenfunctions, J. Funct. Anal., Vol. 91, 1990, pp. 117-142. | MR 1054115 | Zbl 0716.35006

[CM] R. Coifman, Y. Meyer, Au-delà des opérateurs pseudodifférentiels, Astéristique, Vol. 57, 1978. | Zbl 0483.35082

[CDKS] J.M. Combes, P. Duclos, M. Klein, R. Seiler, The shape resonances, Comm. Math. Phys., Vol. 110, 1987, pp. 215-236. | MR 887996 | Zbl 0629.47044

[CFKS] H.L. Cycon, R.G. Froese, W. Kirsch, B. Simon, Schrödinger operators, with application to quantum mechanics and global geometry, Springer-Verlag, 1986. | Zbl 0619.47005

[Fa1] Q.H. Fan, On the essential self-adjointness of pseudodifferential operators, to appear in Acta Mathematica Sinica, Vol. 10 (1), 1994. | MR 1436252 | Zbl 0811.35174

[Fa2] Q.H. Fan, On the essential spectrum of pseudodifferential operators I, Nonlinear Analysis and Microlocal Analysis, Proc. Inter. Confer. at Nankai, 1991, edited by K. C. Chang etc., Word Scientific, Singapore, 1992, pp. 151-159. | Zbl 0928.35215

[Fa3] Q.H. Fan, On the essential spectrum of pseudodifferential operators II, to appear in Chin. Ann. of Math. (Series B), 1994. | MR 1303215 | Zbl 00650945

[Fo] G.B. Folland, Harmonic analysis in phase space, Anal. Math. Studies, Vol. 122, 1989. | MR 983366 | Zbl 0682.43001

[HP] B. Helffer, B. Parisse, Comparaison entre la decroissance de fonctions propres pour les opérateurs de Dirac et de Klein-Gordon. Application à l'étude de l'effet tunnel, preprint, Inst. Fourier, Grenoble, 1993.

[HS] B. Helffer, J. Sjöstrand, Résonances sur limite semiclassique, Bull. Soc. Math. France Supp., Vol. 114, 1986. | Numdam | Zbl 0631.35075

[Hu] W. Hunziker, Distortion analyticity and molecular resonance curves, Ann. Inst. Henri Poincaré, Vol. 45, 1986, pp. 339-358. | Numdam | MR 880742 | Zbl 0619.46068

[K] T. Kato, Perturbation theory for linear operators, Berlin, Heidelberg, New York, Springer, 1966. | MR 203473 | Zbl 0148.12601

[Sig] I.M. Sigal, Sharp exponential bounds on resonance states and width of resonances, Adv. Appl. Math., Vol. 9, 1988, pp. 127-166. | MR 937519 | Zbl 0652.47008

[S] B. Simon, Semiclassical analysis of low lying eigenvalue I, non-degenerate minima: Asymptotic expansions, Ann. Inst. Henri Poincaré, Vol. 38, 1983, pp. 295-307. | Numdam | MR 708966 | Zbl 0526.35027

[Wa1] X.P. Wang, Bounds on widths of resonances for Stark Hamiltonian, Acta Math. Sinica (N. S.), Vol. 6, 1990, pp. 100-119. | MR 1060788 | Zbl 0714.35056

[Wa2] X.P. Wang, On the magnetic Stark resonances in two dimensional case, Lecture Notes in Physics, Vol. 403, Schrödinger operators, ed. E. Balslev, Springer Verlag, 1992. | MR 1181250 | Zbl 0787.35054

[Wa3] X.P. Wang, Resonances for N-body Schrödinger operators with Stark Hamiltonian, Ann. Inst. Henri Poincaré, Vol. 52, 1990, pp. 1-30. | Numdam | MR 1046083 | Zbl 0702.35187

[We] R.A. Weder, Spectral analysis of pseudodifferential operators, J. Funct. Anal., Vol. 20, 1975, pp. 319-337. | MR 402547 | Zbl 0317.47035